Single___Parent___Life











{September 6, 2020}   Cryselle

I do not know what is wrong with my phone or site but that is the only way it will let me add links.

This is the birth control pill they put me on. As I told you in A Mental Breakdow.

And Re: A Mental Breakdown

I had a hard time with it about 3 months in but then everything was alright. So I thought. Until I ended up in the hospital Friday morning. Something made me start looking this pill up and at side effects and things. They gave me a small list when they gave me the pills and there is like a book in each pack every month. But you know how that is you don’t read it. I normally do a lot of research before I take much of anything. I just didn’t, I had a general idea and knew how they made me feel before, so I just took them.

I keep doing this thing at night that wakes me up. You ever have that feeling in your sleep like your falling? Then you jump and wake yourself up? That is really the only way I know how to explain it. But I’m not falling it is just one part of my body, arm,a leg, my stomach will all of a sudden jerk and move. I have been noticing this more and more the last month. It happen 3 times last night. I think I said in my other post my skin is blotchy and discolored.

When I start looking up side effects. It says blocks biel duc, gallstones, kidney issues, issues going to the bathroom, pain in side or stomach for no explanation. Then it said puking up blood. And trimmers or sweating to much.

I started putting two and two together. I told JW this is probably why I went from 1 stone no trouble all this time to stones all of a sudden. I have said a few times I couldn’t go to the bathroom, i thought I had kidney stones or an infection. Then I would be fine for a bit then feel that way again. Thursday night and the last few days, I feel like I need to go to the bathroom but hardly go when I get in there. I was getting up two or three times a night or more lately too. Then when it said puking blood.

I have been telling him it is hot in the house so hot. I had him take the a\c apart and clean them. I keep waking up at night drenched in sweat and needing a shower. He say’s all the time anymore i drive up the street and back I’m pouring sweat the rest of them aren’t. I feel hot all the time. This is probably why.

I decided I am not taking it anymore. It all seems to be linked back to that pill. We went and put the laundry in to wash and walked out to the truck to sit. We were doing stuff on our phones and i told him we had a problem.

He said we have a problem what is that? I told him how I looked this pill up and all these problems I am having right now i feel is linked to the pills. He agreed I should stop taking it and we will have to do something else. So I guess we are back to natural family planning and using something at high risk times. He said we will figure something out. I don’t know what he has in mind.



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

et cetera
%d bloggers like this: